# SDR R61A2022090400543

- Difficulty date: August 15, 2022
- Submitted: September 4, 2022
- Operation: Air carrier
- Aircraft: N236JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000236
- Aircraft time: 35,611 hours, 22,552 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17065188003
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRINGER 29R IS CORRODED BETWEEN FR76 AND FR77. REMOVED AND REPLACED STRINGER 29R BETWEEN FR 73 - FR 82 REF: SRM 51-40-08.
